Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 14, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Mar 27, 2020, 2:51 AM CDT for 5 counties in Missouri; Calhoun County, Jersey County, Madison County, Illinois. It was in force for 54 min. 35 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2020, 2:51 AM CDT (07:51 UTC)
- Expired
- Mar 27, 2020, 3:45 AM CDT
- In force
- 54 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Calhoun County, IL, Jersey County, IL, Madison County, IL, City of Saint Louis, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 50 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 2:54 AM CDT | HAIL 1 | 3 Ne Saint Charles, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 2:58 AM CDT | HAIL 1 | 3 Ne Saint Charles, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:01 AM CDT | HAIL 0.75 | 1 Ne Wentzville, MO | REPORT FROM MPING: DIME (0.75 IN.). |
| Mar 27, 3:01 AM CDT | HAIL 1 | 2 Ne Wentzville, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:02 AM CDT | HAIL 1 | 1 N Florissant, MO | |
| Mar 27, 3:05 AM CDT | HAIL 1 | 1 S Saint Paul, MO | |
| Mar 27, 3:05 AM CDT | HAIL 1 | 2 N O'Fallon, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:07 AM CDT | HAIL 1 | 1 Wnw Florissant, MO | |
| Mar 27, 3:08 AM CDT | HAIL 1 | 1 N O'Fallon, MO | |
| Mar 27, 3:08 AM CDT | HAIL 1 | 2 Nne O'Fallon, MO | |
| Mar 27, 3:08 AM CDT | HAIL 1 | 2 Se Saint Paul, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:10 AM CDT | HAIL 0.75 | 2 Nw Black Jack, MO | |
| Mar 27, 3:12 AM CDT | HAIL 1 | Saint Peters, MO | |
| Mar 27, 3:14 AM CDT | HAIL 1 | 2 Nw Saint Charles, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:14 AM CDT | HAIL 1.5 | 2 W Saint Charles, MO | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| Mar 27, 3:15 AM CDT | HAIL 1 | 1 E Saint Peters, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:16 AM CDT | HAIL 1 | 1 Sw Roxana, IL | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:16 AM CDT | HAIL 1 | 2 N Saint Charles, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:16 AM CDT | HAIL 1 | Wood River, IL | |
| Mar 27, 3:17 AM CDT | HAIL 0.88 | 1 Ene Bethalto, IL | |
| Mar 27, 3:17 AM CDT | HAIL 1 | 2 N Saint Charles, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:21 AM CDT | HAIL 1 | 1 E Wood River, IL | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:22 AM CDT | HAIL 1 | 1 Sw Roxana, IL | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:25 AM CDT | HAIL 1 | 2 Nw Florissant, MO | |
| Mar 27, 3:25 AM CDT | HAIL 1 | Florissant, MO | |
| Mar 27, 3:26 AM CDT | HAIL 1 | 1 W Black Jack, MO | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:26 AM CDT | HAIL 1.25 | 2 Nne Florissant, MO | |
| Mar 27, 3:30 AM CDT | HAIL 1.25 | Spanish Lake, MO | VIA TWITTER. |
| Mar 27, 3:37 AM CDT | HAIL 1 | 1 S Roxana, IL | |
| Mar 27, 3:40 AM CDT | HAIL 1.25 | 1 Nw Poag, IL | VIA TWITTER. |
| Mar 27, 3:41 AM CDT | HAIL 1 | 1 Nne Edwardsville, IL | VIA TWITTER. |
| Mar 27, 3:41 AM CDT | HAIL 1 | Edwardsville, IL | |
| Mar 27, 3:42 AM CDT | HAIL 1 | 1 N Edwardsville, IL | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Mar 27, 3:45 AM CDT | HAIL 1 | 1 Se Glen Carbon, IL | |
| Mar 27, 3:45 AM CDT | HAIL 1 | 1 Wsw Edwardsville, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 32 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 26, 10:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 430 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
955
WUUS53 KLSX 270751
SVRLSX
ILC013-083-119-MOC113-183-189-219-510-270845-
/O.NEW.KLSX.SV.W.0014.200327T0751Z-200327T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
251 AM CDT Fri Mar 27 2020
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Calhoun County in southwestern Illinois...
Madison County in southwestern Illinois...
Southern Jersey County in southwestern Illinois...
Northern St. Louis City in east central Missouri...
St. Charles County in east central Missouri...
Southeastern Lincoln County in east central Missouri...
Northern St. Louis County in east central Missouri...
East central Warren County in east central Missouri...
* Until 345 AM CDT.
* At 250 AM CDT, a severe thunderstorm was located near Bridgeton,
moving east at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, University City, Granite City, Wentzville, Alton,
Maryland Heights, Hazelwood, Collinsville, Edwardsville, Ferguson,
Godfrey, Creve Coeur, Overland, Jennings and Lake St. Louis.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois between exits 23 and 37.
Interstate 70 in Missouri between exits 199 and 231.
This also includes Cuivre River State Park, Confluence State Park,
First Missouri State Capitol Historic Site, Pere Marquette State
Park, and Horseshoe Lake State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 9018 3869 9109 3904 9110 3903 9015
3900 9015 3900 8964 3888 8964 3887 8960
3866 8960
TIME...MOT...LOC 0750Z 268DEG 50KT 3882 9042
HAIL...1.00IN
WIND...<50MPH
$$
BSH2 follow-up statements
499
WWUS53 KLSX 270824
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
324 AM CDT Fri Mar 27 2020
MOC113-219-270832-
/O.CAN.KLSX.SV.W.0014.000000T0000Z-200327T0845Z/
Lincoln MO-Warren MO-
324 AM CDT Fri Mar 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND EAST
CENTRAL WARREN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southwestern Illinois...and east central Missouri.
LAT...LON 3866 9018 3869 9096 3889 9096 3887 9082
3892 9078 3893 9073 3891 9072 3892 9069
3893 9070 3894 9066 3904 9070 3903 9015
3900 9015 3900 8964 3888 8964 3887 8960
3866 8960
TIME...MOT...LOC 0822Z 268DEG 50KT 3883 8985
$$
ILC013-083-119-MOC183-189-510-270845-
/O.CON.KLSX.SV.W.0014.000000T0000Z-200327T0845Z/
Calhoun IL-Madison IL-Jersey IL-St. Louis City MO-St. Charles MO-
St. Louis MO-
324 AM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR SOUTHEASTERN CALHOUN...MADISON AND SOUTHERN JERSEY COUNTIES IN
SOUTHWESTERN ILLINOIS...ST. CHARLES AND NORTHERN ST. LOUIS COUNTIES
IN EAST CENTRAL MISSOURI AND NORTHERN ST. LOUIS CITY...
At 322 AM CDT, severe thunderstorms were located near Carpenter, IL,
north of Bridgeton, MO, and southwest of Old Monroe, MO, all moving
east at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
St. Louis, O'Fallon, St. Charles, St. Peters, Florissant,
Chesterfield, University City, Granite City, Wentzville, Alton,
Maryland Heights, Hazelwood, Collinsville, Edwardsville, Ferguson,
Godfrey, Creve Coeur, Overland, Jennings and Lake St. Louis.
This also includes Confluence State Park, First Missouri State
Capitol Historic Site, Pere Marquette State Park, and Horseshoe Lake
State Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois between exits 23 and 37.
Interstate 70 in Missouri between exits 203 and 231.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 9018 3869 9096 3889 9096 3887 9082
3892 9078 3893 9073 3891 9072 3892 9069
3893 9070 3894 9066 3904 9070 3903 9015
3900 9015 3900 8964 3888 8964 3887 8960
3866 8960
TIME...MOT...LOC 0822Z 268DEG 50KT 3883 8985
HAIL...1.00IN
WIND...<50MPH
$$
BSH521
WWUS53 KLSX 270836
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
336 AM CDT Fri Mar 27 2020
ILC013-083-MOC183-189-510-270845-
/O.CAN.KLSX.SV.W.0014.000000T0000Z-200327T0845Z/
Calhoun IL-Jersey IL-St. Louis City MO-St. Charles MO-St. Louis MO-
336 AM CDT Fri Mar 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...
SOUTHERN JERSEY...ST. CHARLES AND NORTHERN ST. LOUIS COUNTIES AND
NORTHERN ST. LOUIS CITY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southwestern Illinois...and east central Missouri.
LAT...LON 3866 8960 3867 9017 3872 9021 3877 9017
3880 9012 3884 9011 3889 9020 3891 9023
3892 9028 3900 9027 3900 8964 3888 8964
3887 8960
TIME...MOT...LOC 0835Z 268DEG 50KT 3884 8961
$$
ILC119-270845-
/O.CON.KLSX.SV.W.0014.000000T0000Z-200327T0845Z/
Madison IL-
336 AM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CDT
FOR MADISON COUNTY IN SOUTHWESTERN ILLINOIS...
At 335 AM CDT, severe thunderstorms were located near Pocahontas and
Wood River, moving east at 60 mph.
HAZARD...Quarter size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Granite City, Alton, Collinsville, Edwardsville, Godfrey, Glen
Carbon, Wood River, Highland, Troy, Bethalto, Maryville, Pontoon
Beach, Staunton, Madison, Venice, East Alton, South Roxana, Roxana,
Hartford and St. Jacob.
This also includes Horseshoe Lake State Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois between exits 23 and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 8960 3867 9017 3872 9021 3877 9017
3880 9012 3884 9011 3889 9020 3891 9023
3892 9028 3900 9027 3900 8964 3888 8964
3887 8960
TIME...MOT...LOC 0835Z 268DEG 50KT 3884 8961
HAIL...1.00IN
WIND...<50MPH
$$
BSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:40 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Mar 27, 12:40 AM CDT, 2 hours 11 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 1240 AM CDT Fri Mar 27 2020 .UPDATE... Issued at 934 PM CDT Thu Mar 26 2020 Very little has changed to overall thinking for the remainder of tonight. Present indications are that thunderstorms will develop across east-central KS into west-central MO between 04-06z as convergence associated with the southwesterly LLJ allows parcels within the slope frontal zone to reach the LFC. The thunderstorms will then track quickly eastward at near 50 mph along/north of the I-70 corridor through the overnight hours. MUCAPE of 500-1000 j/kg and steep mid level lapse rates along with strong deep layer shear would continue to favor elevated supercells with a large hail threat, potentially greater than 2 inches in diameter. Glass && .SHORT TERM... (Through Late Friday Night) Issued at 423 PM CDT Thu Mar 26 2020 Earlier shower and thunderstorm activity has moved east of the area and not much has been able to develop over the area this afternoon as a shortwave ridge has built into the region. Much of the area has managed to clear out this afternoon except over northeast Missouri and west central Illinois which is north of quasi-stationary front. The RAP/NAM show this front sinking southward through this evening. Thunderstorms are expected to develop over eastern Kansas/western Missouri later this evening as low level moisture convergence increases ahead of a weak shortwave trough that will move across the area tonight. Thunderstorms will likely congeal into a MCS after midnight that will move east across Missouri with forecast 700-500mb lapse rates >7C/km. This will bring the threat for very large hail, particularly over central MO well as damaging winds. This MCS will gradually weaken as it moves east into Illinois late tonight into early Friday. GFS/NAM have the front lingering over the southern part of the CWA early on Friday before it begins to move back north as a warm front late in the day. Upper ridge will move across the area early in the day which suppress chances somewhat, but then chances will increase late in the afternoon and evening as upper flow begin to turn out of the southwest in advance of an upper low coming out of the western CONUS. If thunderstorms are able to develop along the warm front, then MLCAPES will be in excess of 2000 J/kg and deep layer shear will be in excess of 60kts, so supercells will be possible over the area. Have kept with above normal temperatures tonight into Friday night. Britt .LONG TERM... (Saturday through Next Thursday) Issued at 423 PM CDT Thu Mar 26 2020 Thunderstorms will continue Saturday into Saturday night as the warm front will move north of the area and a cold front will sweep across the area late Saturday. Once again, there will be sufficient instability/shear across the area for organized severe storms along the cold front over eastern Missouri into Illinois. All hazards will be possible including large hail, damaging winds, and a few tornadoes. In addition, outside of the thunderstorms, the strong surface low that is moving across the Upper Midwest will cause a tight pressure gradient over Missouri and Illinois this weekend which will likely cause wind gusts on Saturday and Sunday of 30-40 mph. This system will move off to the east, and then another system will move into the region early next week bringing showers to the area on Tuesday. Britt && .AVIATION... (For the 06z TAFs through 06z Friday Night) Issued at 1224 AM CDT Fri Mar 27 2020 Showers and thunderstorms will track east along the Interstate 70 corridor from Kansas City to Columbia to St. Louis through the overnight hours impacting KCOU and KSTL/KSUS/KCPS. The strongest/severe storms will have a threat of large hail and gusty winds. KUIN may remain just north of the thunderstorm activity and see only showers. The lionshare of the storms should pass to the east of all the terminals between 12-15z with showers lingering in their wake and ending by 17z. Otherwise stratus has spread southward across the area in the wake of the earlier cold frontal passage bringing IFR flight conditions. I think IFR to MVFR flight conditions will persist through much of Friday, with improvement to VFR at KCOU and the St. Louis terminals around 23-01z. Glass && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Mar 26, 3:24 PM CDT, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 324 PM CDT Thu Mar 26 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-272030- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 324 PM CDT Thu Mar 26 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are likely late tonight. A few of these storms may become severe, particularly across central and east central Missouri. The primary threat will be large hail, with damaging winds also possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The chance for thunderstorms will continue Friday morning, then more thunderstorms are likely for much of the area Friday afternoon through Saturday. A few strong to severe storms are possible early Friday and again Friday afternoon through Friday night, with large hail and damaging winds the main threats. Another round severe storms will be possible on Saturday into Saturday evening with large hail, damaging winds, and possible tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late tonight. Britt
In the hours before
Local storm report, Mar 27, 1:14 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
114 AM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 AM HAIL 2 NW ASHLAND 38.79N 92.28W
03/27/2020 E1.00 INCH BOONE MO TRAINED SPOTTER
LOTS OF HAIL ACCUMULATING ON THE GROUND.
&&
TILLYLocal storm report, Mar 27, 1:55 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
155 AM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL FULTON 38.86N 91.94W
03/27/2020 E0.75 INCH CALLAWAY MO BROADCAST MEDIA
&&
TILLYLocal storm report, Mar 27, 2:46 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
246 AM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 AM HAIL 1 SSE SAINT PAUL 38.83N 90.73W
03/27/2020 E0.50 INCH ST. CHARLES MO TRAINED SPOTTER
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:57 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 23 hr |
| Mar 27, 12:46 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 59 min |
| Mar 27, 1:41 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Warren | 64 min |
| Mar 27, 11:34 AM CDT | River Flood Warning | LSX | Lincoln | 11 days |
| Mar 27, 6:19 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 41 min |
| Mar 27, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds, Saint Francois | 34 min |
| Mar 27, 3:31 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette, Marion | 59 min |
| Mar 27, 3:44 AM CDT | Severe Thunderstorm Warning | LSX | Clinton, Madison, Marion | 44 min |
| Mar 27, 4:11 AM CDT | Flash Flood Warning | LSX | Fayette | 3 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.